# SDR U2RA464OSC18449

- Difficulty date: August 20, 2010
- Submitted: August 25, 2010
- Operation: Air carrier
- Aircraft: N865F
- Make and model: Doug DC-8-63F
- Aircraft serial: 46088
- Aircraft time: 80,720 hours, 27,266 cycles
- Engine: Pwa PT6A114A
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Zone 200
- Part time: 80,720 hours, 27,266 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME TO CUSP FITTING CRACKED APPROX 5" AT STA 717.75.
